# SDR USAA2013051600017

- Difficulty date: May 9, 2013
- Submitted: May 17, 2013
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- Aircraft time: 60,268 hours, 41,089 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support
- Part number: 6517684634
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

Q4 CHECK - CRACK ON FRAME SUPPORT AT L1 DOORWAY AT BS 294, S16L.  REPLACED FRAME SUPPORT AT L1 DOORWAY AT BS 294, S16L IAW B737 SRM 51-40-02.
